Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

What causes pain while urination with abnominal pain?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
I just started to having a pain today every time I urinate. It does not burn, but it just hurts. When I urinate the pain radiates about 3 inches below my belly button until the urine comes in contact with the clitoris. As I am writing I have the sensation that I have to go urinate. And every time I have to use #2 I have severe pain in my colon. This only happens to me when I am on my period. I have had this happen to me three times now.
Posted Fri, 24 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 58 minutes later
Brief Answer: It is likely to be due to UTI. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have pain while passing urine with pain in lower abdomen. This is most likely to be due to UTI. Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. As regards pain in colon during mensrtral period it is mostly due to pelvic congestion that is there during menstrual cycle .Please take pain killers to alleviate the pain. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes pain while urination with abnominal pain? 7 hours later
Dr. XXXXXXX Thank you very much for taking the time to answer my question. I will be visiting a physician today. XXXXXXX
Answered by Dr. P. T. Patil 19 minutes later
Brief Answer: Please go ahead Detailed Answer: Hello Thanks for follow up.Please go a head as planned and start taking medication . Your problem will get resolved within a week. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor